advertisement
Question
Posted by: nina | 2007/12/07

Recurrent Thrush

Hi I have had thrush last month and now again. I have been treated with Diflucan and Canesten. What can I do, should I go back to the dr or just repeat the medication. I am also thinking that I might be pregnant, will it be ok to use Diflucan? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You cannot use Diflucan when pregnant. Have a look at the Top 5 questions for ways of preventing recurrent thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement